# SDR C2XA11TY021

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 19 hours, 14,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104401
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN FOR A SERVICE CHECK WHEN THE LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY SUPPLY FUSE IAW EMB 145 VCMM 33-21-70.  OPC CHECK WAS GOOD AND THEN RELEASED TO SERVICE.
